# SDR MAS2008F00024

- Difficulty date: August 10, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7174 CLT-IAD.  NWS INOPERATIVE CAUTION MESSAGE.  MAINTENANCE TROUBLESHOT AND COULD NOT DUPLICATE PROBLEM.  ALL OPS GOOD.  (S)
